I have excessive vaginal discharge, white and thick and odor is bad, getting worse?

Hi I’m an 18 year old female, for the past years I’ve been experiencing excessive vaginal discharge and I am aware discharge is normal and healthy. But when it first started it had a little odor and on some days, not so often, it’ll look a little chunky like cottage cheese but it was always white & thick. Now recently for about the past year or so it’s gotten worse. It’s odor is so bad even when I wash it daily it comes right back about an hour after I shower and clean up. Every time I use the bathroom and wipe the odor is horrible and there’s so much discharge, it’s thick and sticky sometimes even yellow and chunky. And recently I’ve been getting a bump on my vulva. It’ll come and go but always in the same spot mostly after I shave or if I don’t shave for a long period of time and it takes forever to go away. I don’t know if it’s a pimple, boil, wart, or anything. It’s hard, not painful, but when I squeeze it then it gets irritated and becomes painful. Sometimes nothing even comes out of it and other times pus comes out, even a little blood and a clear liquid came out along with the pus before, but it’ll still sit there for weeks. I’ve been tested for HIV and was negative. I don’t think it can be an STD because it started before I became sexually active. One day it was so bad it was extremely itchy and I thought it was a yeast infection so I used some vagisil cream and the itchiness went away but the discharge and odor never did. I don’t really have pain in my pelvic area, sometimes but it feels like very light cramps never really paid mind to them. I do wear a lot of leggings, tight clothing, and I’ve always used scented body wash/soap in the shower. So maybe it can be from a thrown off pH balance but how can I fix this? How can I get rid of the excessive discharge and odor? Are there any creams that I can buy over the counter?





This Question Is Open to Answers -Post Your Comment Below

Dr Mahaveer
Member
Dr Mahaveer

hi
these are signs of significant vaginal fungal infection. The creams that you have been applying ill work only superficially. For faster recovery,insert vaginal anti-fungal pessaries and take anti fungal tablets as well. the bump doesnt seem to be related to this and anti inflammatory tablets and multivitamin supplements should help.
Thanks

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to question doctors.com
You are suffering from vaginal infection bacterial/yeast infection that needs to be treated with metronidazole and antifungal creams …clindamycin cream can be used intravaginally.. You need to keep on the course of treatment for 3-4days after symptoms disappear as the infection might experience recurrence …
Wear cotton under wears and avoid vadinal douches as they may kill useful bacteria…eat yogurt and skimmed milk…

shw12
Member
shw12

HI
YOU HAVE SUPER ADDED VAGINAL INFECTION. AS ITS A CHRONIC ONE,THE DISCHARGE IS GETTING THICKER. ORAL ANTI FUNGAL TABLETS FOR A MINIMUM OF ONE WEEK SHOULD BE TAKEN . RULE OUT ANY OTHER UTERINE PATHOLOGY BY GETTING A TRANS VAGINAL SCAN DONE.
THE BUMP MAY BE A BOIL. DONT WORRY ABOUT IT

mrsshalini14
Member
mrsshalini14

hello there
The vaginal infection is getting worse . Intra vaginal anti fungal creams to be applied twice a day. Avoid wipes. Maintaining a healthy vaginal hygiene is the most essential part of treatment.
Anti fungal tablets will also help

wpDiscuz